# SDR AALA201909249004

- Difficulty date: September 23, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 19,565 hours, 8,006 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Condition: Seized
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTED CABIN ODOR DURING FLIGHT, ELECTRICAL ARCING ODOR IN AFT GALLEY. BACK OF THROAT BURN. EYES WATERING. MAINTENANCE ACCOMPLISHED JOB CARD 05-96-70, REMOVED AND REPLACED THE LT ACM IAW AMM. OPS CHECK GOOD.
